# SDR 2008UALA03404

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Barrel
- Part number: 101651205
- Condition: Unserviceable
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEAKING BARREL.  REPLACED BARREL. READY FOR SERVICE.
